# SDR WTAA970070

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indication
- Condition: Surged
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT LEFT ENGINE TORQUE SURGE REPORTED ON TAKEOFF ROLL.  TAKEOFF ABORTED.  MAINTENANCE DEFERRED TTL AND SRL SYSTEMS.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL.  UNABLE TO DUPLICATE DISCREPANCY DURNG ENGINE GROUND RUN.  (M)
